# SDR FDEA202510292110

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 9,104 hours, 4,552 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strap
- Condition: Cracked
- Location: Zone 600 Slat
- Component: Slat
- Component part number: 114T4104410G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETACHED STRAP, WING RH REAR SPAR SLAT 9 REAR SPAR SLAT 9 RH WING WAS REPAIRED IAW B767 SRM 57-43-02-2R REPAIR 1 FIG 201 SHEET 2   DETAIL III NOTES B AND D AND B767 SRM 51-70-10-2R REPAIR 4 FIG 201 REV 93 APR 15 2025
